# SDR USAA2013060500004

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 59,817 hours, 40,876 cycles
- Engine: Cfmint CFM563B2
- Engine time: 53,002 hours, 35,879 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9325M85G04
- Part serial: 724510
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 53,002 hours, 35,879 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL310, THE NR 1 ENGINE SURGED SEVERAL TIMES THEN FLAMED OUT.  CREW DECLARED AN EMERGENCY AND STARTED DESCENT INTO CLT. OIL QUANTITY NR 1 ENGINE LOW. FLEW ON NR 2 ENGINE FOR APPROX 20 MINUTES.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO GATE UNDER OWN POWER. MX R & R THE NR 1 ENGINE IAW JOB CARD 03L50671001. MX ACTION PENDING UNTIL SPECIFIC PART CAUSING DIFFICULTY IS DETERMINED.
